# SDR DALA2021040802065

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 13,165 hours, 1,199 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 22def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3509 O2 MASK ROWS 22 DEF ARE DOWN. CORRECTIVE ACTION: RESTOWED O2 MASK AND CHKD NORMAL. (7453923)
